# SDR SWAA2022011253990

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-03) FWD CARGO COMPARTMENT STA 500I RBL 24 TO LBL 24; LOWER BULKHEAD SUPPORT ANGLE IS CORRODED. ; / [01] ORIGINAL T=.071 REMAINING T=.062 MATERIAL LOSS=.009 LWR BKHD SUPPORT ANGLE DETERMINED TO BE OUT OF LIMITS. DEPTH GAUGE #21461 CAL DATE 8/11/22.; [02] UPDATED TO STEP 1; ORIGINAL T .071' REMAINING T .062' LOSS .009' WITHIN LIMITS IAW SRM 53-30-08-1A-1. MAXIMUM LOSS OF MATERIAL IS .024' DEPTH GAUGE #21461 CAL DATE 8/11/22.; [03] UPDATE TO STEP 2. TO MUCH CORROSION AROUND FASTENER HOLES. LOSS IS .030' AROUND FASTENER HOLES OUT OF LIMITS. IAW SRM 53-030-08-1A-1. REPLACING PART 143A9485Y35; [04] REMOVED LOWER BULKHEAD SUPPORT ANGLE IAW SRM 51-40-02-0G-0; [05] NEW RAIL ASSEMBLY VERIFIED AS P/N 143A9485-35 WN11677 IAW IPC 53-11-01-42; [06] VERIFIED STEPS 1-5; [07] INSTALLED NEW LOWER RAIL ASSEMBLY IAW SRM 51-40-02-0G-0 AND IPC 53-11-01-42; [08] VERIFIED STEP 7 OK TO CIC; [09] APPLIED CIC TO NEW RAIL AREA IAW AMM 51-21-91-620-802; [10] VERIFIED STEP 9 C/W
